The Collection of
Computer Science Bibliographies

Bibliography of publications in the SIAM Journal on Mathematical Analysis

[   About   |  Browse   |   Statistics   ]

Number of references:2686Last update:December 16, 2019
Number of online publications:2686Supported:yes
Most recent reference:2001 Info:Version 3.14"m

in  ;
Publication year: in:, since:, before: (four digit years)
Options: , ,

You may use Lucene syntax, available fields are: ti (title), au (author), yr (publications year).

Information on the Bibliography

Nelson H. F. Beebe <beebe @ math . utah . edu> (email mangled to prevent spamming)
Center for Scientific Computing
University of Utah
Department of Mathematics, 322 INSCC
155 S 1400 E RM 233
Salt Lake City, UT 84112-0090
This is a bibliography of publications in the SIAM Journal on Mathematical Analysis (CODEN SJMAAH, ISSN 0036-1410 (print), 1095-7154 (electronic)) which began publishing with volume 1, number 1, in February 1970.
bibliography, BibTeX, SIAM Journal on Mathematical Analysis
Author Comments:
The journal has a World Wide Web site at
with editorial and publication information, and pointers to tables of contents of recent issues (1994–date) at
The initial draft of entries for 1990–1996 was derived from the OCLC Contents1st database. Additions were then made from all of the bibliographies in the TeX User Group collection, from bibliographies in the author's personal files, from the Compendex databases (1980–date), from the MathSciNet database, and from the journal Web site.

Browsing the bibliography

Bibliographic Statistics

acknowledgement(2686), author(2686), bibdate(2686), coden(2686), fjournal(2686), issn(2686), issn-l(2686), journal(2686), journal-url(2686), number(2686), pages(2686), title(2686), volume(2686), year(2686), month(2604), mrnumber(1896), mrnumber-url(1896), mrclass(1895), mrreviewer(1602), url(491), doi(245), doi-url(245), xxauthor(57), note(44), xxmonth(35), xxtitle(24), language(13), xxnote(13), zmnumber(4), classmath(2), orcid-numbers(2), unique-id(2), abstract(1), citedby(1), xxpages(1)
Distribution of publication dates:
Distribution of publication dates

Valid XHTML 1.1!  Valid CSS!